MAUDE Adverse Event Report: VALENCIA TECHNOLOGIES CORPORATION ECOIN PERIPHERAL NEUROSTIMULATOR; ECOIN UUI

VALENCIA TECHNOLOGIES CORPORATION ECOIN PERIPHERAL NEUROSTIMULATOR; ECOIN UUI
Catalog Number 1011-2447
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Erythema (1840)
Date of Event 07/15/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device history file for both the ecoin device (b)(6) including the sterile load history report (300-677) and the procedural kit lot (300-755) available at the implantation facility were reviewed and there were no related issues found.The ecoin device is used to treat urgency urinary incontinence.The redness was resolved and the incision site was healing as expected.
 
Event or Problem Description
The patient was implanted with the ecoin device on (b)(6) 2024.On (b)(6) 2024, the patient reported mild redness at the incision site and antibiotics were prescribed.The redness resolved by (b)(6) 2024 and there was no lasting impairment to wound healing or delays to activation which occurred on (b)(6) 2024.

Brand Name
ECOIN PERIPHERAL NEUROSTIMULATOR
Common Device Name
ECOIN UUI
Manufacturer (Section D)
VALENCIA TECHNOLOGIES CORPORATION
28464 westinghouse pl.
valencia CA 91355
Manufacturer (Section G)
VALENCIA TECHNOLOGIES CORPORATION
28464 westinghouse pl.
valencia CA 91355
Manufacturer Contact
aishwarya kalyankar
28464 westinghouse pl.
valencia, CA 91355
MDR Report Key24918586
Report Number3010878085-2026-00008
Device Sequence Number21415214
Product Code QPT
UDI-Device Identifier00860007896903
UDI-Public(01)00860007896903(11)220711(17)240711
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
P200036
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/11/2024
Device Catalogue Number1011-2447
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/18/2026
Initial Report FDA Received Date04/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/11/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age67 YR
Patient SexFemale